MathSciNet Relay Station
MathSciNet bibliographic data
MR2945994 26D15 (52A01 54E50)
Conde, Cristian A version of the Hermite-Hadamard inequality in a nonpositive curvature space. Banach J. Math. Anal. 6 (2012), no. 2, 159–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement